Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The error term in Nevanlinna theory. II


Author: Serge Lang
Journal: Bull. Amer. Math. Soc. 22 (1990), 115-125
MSC (1985): Primary 11J68, 30D35, 32H30
DOI: https://doi.org/10.1090/S0273-0979-1990-15857-4
MathSciNet review: 1003864
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ad1] W. Adams, Asymptotic diophantine approximations to e, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 28-31. MR 186626
  • [AD2] W. Adams, Asymptotic diophantine approximations and Hurwitz numbers, Amer. J. Math. 89 (1967), 1083-1108. MR 222030
  • [A-L] W. Adams and S. Lang, Some computations in diophantine approximations, J. Reine Angew. Math. 220 (1965), 163-173. MR 182608
  • [Ah] L. Ahlfors, The theory of meromorphic curves, Acta. Soc. Sci. Fenn. Nova Ser. A 3(1939/47) no. 4 (1941), 1-31. MR 4309
  • [Br] A. D. Bryuno, Continued fraction expansion of algebraic numbers, Zh. Vichisl Mat. i Mat. Fiz. 4 nr. 2 (1964), 211-221, translated USSR Cornput. Math. Phys. 4 (1964), 1-15 MR 163884
  • [C-G] J. Carlson and P. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math. (2) 95 (1972), 557-584. MR 311935
  • [Ch] S. S. Chern, Complex analytic mappings of Riemann surfaces. I, Amer. J. Math. 82 (1960), 323-337. MR 115183
  • [Gr] P. Griffiths, Entire holomorphic mappings in one and several complex variables, Ann. Math. Studies vol. 85, Princeton Univ. Press, Princeton, N. J., 1976 MR 447638
  • [G-K] P. Griffiths and J. King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta Math. 130 (1973), 145-220. MR 427690
  • [La1] S. Lang, Report on diophantine approximations, Bull. Soc. Math. France 93 (1965), 177-192. MR 193064
  • [La2] S. Lang, Asymptotic diophantine approximations, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 31-34. MR 188155
  • [La3] S. Lang, Introduction to diophantine approximations, Addison-Wesley, 1966. MR 209227
  • [La4] S. Lang, Transcendental numbers and diophantine approximations, Bull. Amer. Math. Soc. 77 (1971), 635-677. MR 289424
  • Serge Lang, The error term in Nevanlinna theory, Duke Math. J. 56 (1988), no. 1, 193–218. MR 932862, https://doi.org/10.1215/S0012-7094-88-05609-8
  • [L-Tl] S. Lang and H. Trotter, Continued fractions of some algebraic numbers, J. Reine Angew. Math. 255 (1972), 112-134. MR 306131
  • [L-T2] S. Lang and H. Trotter, Addendum to the above, J. Reine Angew Math. 267 (1974), 219-220. MR 349593
  • [Ne] R. Nevanlinna, Analytic functions, Springer-Verlag, 1970 (revised Translation of the German Edition, 1953). MR 279280
  • [vN-T] J. von Neumann and B. Tuckerman, Continued fractions expansion of21/3, Math. Tables Aids Comput. 9 (1955), 23-24. MR 68900
  • Charles F. Osgood, A number theoretic-differential equations approach to generalizing Nevanlinna theory, Indian J. Math. 23 (1981), no. 1-3, 1–15. MR 722894
  • Charles F. Osgood, Sometimes effective Thue-Siegel-Roth-Schmidt-Nevanlinna bounds, or better, J. Number Theory 21 (1985), no. 3, 347–389. MR 814011, https://doi.org/10.1016/0022-314X(85)90061-7
  • [RDM] R. Richtmyer, M. Devaney and N. Metropolis, Continued fraction expansions of algebraic numbers, Numer. Math. 4 (1962), 68-84. MR 136574
  • [Ro] K. F. Roth, Rational approximations to algebraic numbers, Matematika 2(1955), 1-20. MR 72182
  • Wolfgang M. Schmidt, Diophantine approximation, Lecture Notes in Mathematics, vol. 785, Springer, Berlin, 1980. MR 568710
  • Paul Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Mathematics, vol. 1239, Springer-Verlag, Berlin, 1987. MR 883451
  • Paul Vojta, A refinement of Schmidt’s subspace theorem, Amer. J. Math. 111 (1989), no. 3, 489–518. MR 1002010, https://doi.org/10.2307/2374670
  • Pit-Mann Wong, On the second main theorem of Nevanlinna theory, Amer. J. Math. 111 (1989), no. 4, 549–583. MR 1011549, https://doi.org/10.2307/2374813

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11J68, 30D35, 32H30

Retrieve articles in all journals with MSC (1985): 11J68, 30D35, 32H30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15857-4

American Mathematical Society